# SDR SWAA990839

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Engine: Ge CFM563B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7064004
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, NR 2 ENGINE SLOW TO ACCELERATE, MAX N1 WAS 76 PERCENT TAKEOFF ABORTED AT 90 KNOTS.  REMOVED AND REPLACED VARIABLE BLEED VALVE MOTOR AND MASTER BLEED VALVE (P/N 10042AV) PER MM.
